Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 289–296 | Cite as

Discrete Pseudo-Differential Operators and Boundary Value Problems in a Half-Space and a Cone

  • V. Vasilyev


We consider a certain class of discrete pseudo-differential operators and related equations in a sharp convex cone and describe their invertibility conditions in L2 spaces. For this purpose we introduce a concept of periodic wave factorization for elliptic symbol and show its applicability for the studying. For a half-space case we consider the Laplace equation and describe a solution of the discrete Dirichlet problem.

Keywords and phrases

Discrete operator multidimensional periodic Riemann problem periodic wave factorization invertibility discrete boundary condition 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. E. Taylor, Pseudodifferential Operators (Princeton Univ. Press, Princeton, 1981).zbMATHGoogle Scholar
  2. 2.
    F. Treves, Introduction to Pseudodifferential Operators and Fourier Integral Operators (Springer, New York, 1980).CrossRefzbMATHGoogle Scholar
  3. 3.
    G. Eskin, Boundary Value Problems for Elliptic Pseudodifferential Equations (Am. Math. Soc., Providence, 1981).zbMATHGoogle Scholar
  4. 4.
    M. A. Shubin, Pseudodifferential Operators and Spectral Theory (Springer, Berlin, Heidelberg, 2001).CrossRefzbMATHGoogle Scholar
  5. 5.
    F. D. Gakhov, Boundary Value Problems (Dover, New York, 1981).zbMATHGoogle Scholar
  6. 6.
    N. I. Muskhelishvili, Singular Integral Equations (North-Holland, Amsterdam, 1976).zbMATHGoogle Scholar
  7. 7.
    S. Bochner and W. T. Martin, Several Complex Variables (Princeton Univ. Press, Princeton, 1948).zbMATHGoogle Scholar
  8. 8.
    V. S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables (Dover, New York, 2007).Google Scholar
  9. 9.
    V. B. Vasil’ev, Wave Factorization of Elliptic Symbols: Theory and Applications (Kluwer Academic, Dordrecht, 2000).CrossRefzbMATHGoogle Scholar
  10. 10.
    V. B. Vasilyev, “General boundary value problems for pseudo differential equations and related difference equations,” Adv. Differ. Equations 289, 1–7 (2013).MathSciNetGoogle Scholar
  11. 11.
    V. B. Vasilyev, “On some difference equations of first order,” Tatra Mt.Math. Publ. 54, 165–181 (2013).MathSciNetzbMATHGoogle Scholar
  12. 12.
    A. V. Vasilyev and V. B. Vasilyev, “Discrete singular operators and equations in a half-space,” Azerb. J. Math. 3, 84–93 (2013).MathSciNetzbMATHGoogle Scholar
  13. 13.
    A. V. Vasilyev and V. B. Vasilyev, “Periodic Riemann problem and discrete convolution equations,” Differ. Equations 51, 652–660 (2015).MathSciNetCrossRefGoogle Scholar
  14. 14.
    A. V. Vasilyev and V. B. Vasilyev, “On some classes of difference equations of infinite order,” Adv. Differ. Equations 211, 1–9 (2015).MathSciNetzbMATHGoogle Scholar
  15. 15.
    A. V. Vasilyev and V. B. Vasilyev, “On solvability of some difference-discrete equations,” Opusc. Math. 36, 525–539 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    A. V. Vasilyev and V. B. Vasilyev, “Difference equations in a multidimensional space,” Math.Model. Anal. 21, 336–349 (2016).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Chair of Differential EquationsBelgorod National Research UniversityBelgorodRussia

Personalised recommendations